Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A History of American Mathematical Journals

Benjamin F. Finkel
National Mathematics Magazine
Vol. 14, No. 4 (Jan., 1940), pp. 197-210
Stable URL: http://www.jstor.org/stable/3028388
Page Count: 14
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A History of American Mathematical Journals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[197]
    [197]
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210